CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
非线性Schr(o)dinger方程的显式模守恒格式 期刊论文
工程数学学报, 2010, 卷号: 027, 期号: 002, 页码: 271
Authors:  孙建强;  秦孟兆
Favorite  |  View/Download:104/0  |  Submit date:2020/01/10
非线性Schrodinger方程的显式模守恒格式 期刊论文
工程数学学报, 2010, 卷号: 27.0, 期号: 002, 页码: 271-276
Authors:  孙建强;  秦孟兆
Favorite  |  View/Download:86/0  |  Submit date:2021/01/14
非线性Schr6dinger方程  Magnus方法  模平方守恒格式  
解扩散方程的指数时间差分方法 期刊论文
数值计算与计算机应用, 2008, 卷号: 029, 期号: 004, 页码: 261
Authors:  孙建强;  秦孟兆;  戴桂冬
Favorite  |  View/Download:97/0  |  Submit date:2020/01/10
解Burgers方程的一种显式稳定性方法 期刊论文
计算数学, 2007, 卷号: 029, 期号: 001, 页码: 67
Authors:  孙建强;  秦孟兆
Favorite  |  View/Download:102/0  |  Submit date:2020/01/10
Symplectic structure of poisson system 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 11, 页码: 1484-1490
Authors:  Sun, JQ;  Ma, ZQ;  Tian, YM;  Qin, MZ
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Poisson system  nonlinear transformation  symplectic method  rigid body problem  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:95/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation  
解模守恒微分方程的显式平方守恒格式 期刊论文
计算数学, 2005, 卷号: 027, 期号: 003, 页码: 277
Authors:  孙建强;  苏红玲;  马中骐;  秦孟兆
Favorite  |  View/Download:102/0  |  Submit date:2020/01/10
Poisson系统的辛结构 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 011, 页码: 1345
Authors:  孙建强;  马中骐;  田益民;  秦孟兆
Favorite  |  View/Download:134/0  |  Submit date:2020/01/10
具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 001, 页码: 67
Authors:  孙建强;  马中骐;  秦孟兆
Favorite  |  View/Download:94/0  |  Submit date:2020/01/10
RKMK method of solving non-damping LL equations and ferromagnet chain equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 2, 页码: 407-424
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
non-damping LL equations  ferromagnet chain equations  square-conservation schemes  RKMK methods